# SDR HALA0800371

- Difficulty date: March 9, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 10,262 hours, 25,231 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Acoustic Liner
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC LINER DAMAGE OK TO CONTINUE PER M105 FILE NR 478112.  REPAIR PER AMM 72-34-01, NO LATER THAN 3/31/08.  OK TO CONTINUE PER GMM4-3.1
